# SDR RJEF20181113001

- Difficulty date: November 11, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N692AV
- Make and model: Airbus A321-231
- Aircraft serial: 5936
- Aircraft time: 16,550 hours, 5,547 cycles
- Engine: Iae V2533A5
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE PHASE OF FLIGHT TAI523 FROM LAX TO SAL, THE AIRCRAFT DIVERTED TO MEX DUE TO A MEDICAL EMERGENCY WITH A PASSENGER. AFTER AN UNEVENTFUL LANDING THE PILOT REPORTED THE FOLLOWING 6 ITEMS: 1) APU LOW OIL LEVEL INDICATION. MAINTENANCE PERSONNEL VERIFIED THE APU OIL LEVEL AS PER AMM 49-90-00-600-007-A, FOUND NORMAL OIL LEVEL. 2) COND. TRIM AIR SYS FAULT. MAINTENANCE PERSONNEL PERFORMED OPERATIONAL TEST AS PER AMM 21-63-00-710-004-A WITH NORMAL RESULT. 3) TWO MEDICAL KITS USED. MAINTENANCE PERSONNEL VERIFIED THE CONDITION OF THE MEDICAL KITS AND FOUND THOSE ARE COMPLETE, SO THEN PROCEEDED TO SEAL THE MEDICAL KITS. 4) ONE FIRST AID KIT USED. MAINTENANCE PERSONNEL DEFERRED THE FIRST AID KIT IN ACCORDANCE WITH MEL 25-60-13-3 CATEGORY D. TWO OXYGEN BOTTLE USED. MAINTENANCE PERSONNEL DEFERRED THOSE OXYGEN BOTTLES PER MEL 35-31-01 CATEGORY D. 6) LANDING WEIGHT WAS 76800 KG, ALL LANDING PARAMETER NORMAL, NO OVERWEIGHT LANDING. MAINTENANCE PERSONNEL VERIFIED THE PARAMETERS OF LOAD REPORT AS PER TSM 05-50-00-810-802-A / AMM 05-51-11-200-004-A, DETERMINED THAT INSPECTION FOR HARD / OVERWEIGHT LANDING IS NOT REQUIRED. AFTER THOSE MAINTENANCE ACTIONS THE AIRCRAFT WAS RETURNED TO SERVICE.
